# SDR NWAA081706740

- Difficulty date: April 17, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 76,941 hours, 16,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK WHILE ACCOMPLISHING VERTICAL BEAM INSPECTION FOUND DISCREPANT EXISTING REPAIR DOUBLER AND CRACK COMMON TO THE NOSE WHEEL WELL VERTICAL BEAM WEB AT BS 320 RT BETWEEN WL 180-WL 190.  THE EXISTING REPAIR DOUBLER OBSTRUCTS THE SURFACE SCAN HFEC REQUIRED BY INSPECTION. REPAIRED PER EA 67-212651.
